Anyone Have any Experience With Lyrica?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Flopsie
Veteran Member


Date Joined Jun 2005
Total Posts : 1361
   Posted 12/16/2007 11:47 AM (GMT -7)   
Good or bad...please share if you have
 
DON'T WALK IN FRONT OF ME..I MAY NOT FOLLOW

DON'T WALK BEHIND ME......I MAY NOT LEAD

JUST WALK BESIDE ME AND BE MY FRIEND



ALBERT CAMUS


Today is the first day of the rest of your life. Rejoice and be glad in it...


Baybreeze
Regular Member


Date Joined Oct 2005
Total Posts : 315
   Posted 12/17/2007 10:32 AM (GMT -7)   
I tried Lyrica for a month. It was a smaller dosage, my rheumy prescribed it saying it should help my muscles. This didnt make sense to me b/c my muscles were not hurting & I went to him b/c of fever & joint pain. I also had a recent bout of disc herniation & he knows my history of spine problems. So I dont know where the muscles thing came from, but whatever. I had read previously that some people take it for spinal nerve pain & I was still having some of that. It actually seemed to help my nerve pain a little after 2 weeks of taking it.

Ducky
Veteran Member


Date Joined Mar 2005
Total Posts : 3199
   Posted 12/17/2007 12:28 PM (GMT -7)   
Hey Flopsie.. are you thinking about taking this for your Fibro?
Moderator of Arthritis Forum
Confirmed Diagnosis of - Psoriatic Arthritis/Spondylitis/Graves Disease/GERD/Scoliosis/Hiatal Hernia/Graves Disease of the Eyes/Chronic UTIs/Migraines/Hypertension
Current Meds -  Enbrel/Prilosec/Synthroid/Nitrofurantoin/Midrin/HYZAAR
Past Meds - Inderal/PTU/Prednisone/Voltaren/Feldene/Mobic/Cortisone and Steroid Shots
 
 


Joan M
Veteran Member


Date Joined Jan 2006
Total Posts : 1978
   Posted 12/17/2007 2:55 PM (GMT -7)   
First let me explain that I am a "very allergic person" and also allergic to drugs.  Lyrica at 200 mgs. per day made me sleepy, very forgetful and started to get dizzy too.  I now take 50 mgs or 75 mgs at night for shingles pain.  Heard it causes weight gain but the shingles pain wipes out my appetite so I guess that is a wash.  I can not handle darvon, etc., because I have IBS with constipation. eyes eyes eyes

Raven67
Regular Member


Date Joined Sep 2007
Total Posts : 155
   Posted 12/17/2007 8:43 PM (GMT -7)   

Hi Flopsie,

I've taken Lyrica in the past and although it helped with the diabetic neuropathy I was very drowsy, suffered eye twitching and would get headaches with it.

My father has taken it for about a year for Diabetic neuropathy as well and he has never had any problems with it at all and it really helps to control his pain.

Hope this helps

Raven

 


When you get to the end of your rope, tie a not and hang on!!!
 
Current Diagnosis-Rheumatoid Arthritis, Insulin Dependent Diabetes, Osteoarthritis right knee, Osteoporosis.
Current Meds-Methotrexate 15mg weekly, Hydroquinine 200 mg BID, Celebrex, Cesamet, Oxycontin 20 mg BID, Lorazepam 2 mg dly Actonel weekly, Insulin-Humalog 35 units TID and Lantus 40 units BID.


curley
Veteran Member


Date Joined Mar 2005
Total Posts : 4305
   Posted 12/17/2007 9:37 PM (GMT -7)   
Hi, I was on it for a short time foe nerve pain but had to come off of it because i have crohns and it was hurting my ol'e gut so had to come off of it but it did help the nerve pain some what.
Curley
.........
 


crps
Regular Member


Date Joined Oct 2006
Total Posts : 174
   Posted 12/18/2007 12:55 AM (GMT -7)   

Hello Everyone,

I'm usaully in chronic Pain, but I was just reading some of your lyrica questions and can give you a 2 year opinion. I still think it makes you drowsy and lethargic and sleepy, but I have gone 3-4 weeks without it at one time, and I dont know If it had part in the effects I started to Develop, like absolutly burning pain and neuropathic 24 hour type pains to the point I retuned to the pain center and told them I cant do it by myself and  wanted back on the lyrica and the cymbalta. Cymbalta is a good antidepresent, but also is the most diagnosed antidepresent when neuropathic help is needed. So I guess it is what it is for me and I continue taking It now (225mg per day)

I dont think I would keep taking it if I thought it was'nt helping, but thats just some of my experiences..
                              Have a great holiday season
                                   
                                                     mike

Joan M
Veteran Member


Date Joined Jan 2006
Total Posts : 1978
   Posted 12/18/2007 1:23 PM (GMT -7)   
I went one night without it and had very bad pain...felt like a catus was in my thigh...so guess I must take it. I take 75 or 50 mgs at night. I do not like it but must have it.

Flopsie
Veteran Member


Date Joined Jun 2005
Total Posts : 1361
   Posted 12/19/2007 8:59 PM (GMT -7)   
Hey thanks everyone.
Yes , Ducky, my doc wants me to take it for sock and glove nueropathy. I have not started it yet, just wandering what the general rating on it was. Thanks again
 
DON'T WALK IN FRONT OF ME..I MAY NOT FOLLOW

DON'T WALK BEHIND ME......I MAY NOT LEAD

JUST WALK BESIDE ME AND BE MY FRIEND



ALBERT CAMUS


Today is the first day of the rest of your life. Rejoice and be glad in it...


TeNNiSd0C09
Veteran Member


Date Joined Jul 2007
Total Posts : 1303
   Posted 12/22/2007 9:42 PM (GMT -7)   
I am on Lyrica right now. 225mg twice a day. I started at 75mg twice/day then moved to 150mg twice/day. When I first started with the 75 it made me very sleepy and drowsy. I continued on though. When I moved up a week later to the 150mg, it made me feel out-of-it-like. Like I was disconnected from the world or something. I got forgetful some also. I wasnt as sleepy as the first week though. And I didnt have much drowsiness. I had headaches alot though. Then, last week I moved to the 225mg, I havent been sleepy, drowsy, or much of anything else.
 
I was a bit slow, but I could handle that. Since I started taking Lyrica I have been able to sleep at night. All night! And I wake up feeling like I slept! (not like I got beaten in my sleep!) I wake up feeling fine!
 
This week on the 225mg twice/day, I have felt more energized. A bit hyper probably! But, maybe its because I feel so much better, its hard to tell since I am not used to that! But, I am feeling better and sleeping better. Once I got past the 2 weeks of side-effects I have felt so much better!
 
This is just my experience. People react differently so...but it has done some good for me. I hope it can for others as well! Take care! And Happy Holidays to All!
"Sometimes when I say 'Oh Im fine' I want someone to look me in the eyes and say 'Tell the truth'
"Cracks in the concrete are just reminders that you fall apart no matter how strong you are"
"You asked what was wrong and I smiled and said, 'Nothing' then I turned around and whispered...'Everything'
"If I talk and laugh too loud...its because I am trying to forget that I am sad."
"Sometimes it is best to forget what you feel and remember what you deserve"
"Im going to smile like nothing is wrong, talk like everything is perfect, act like its all a dream, and pretend its not hurting me."


Joan M
Veteran Member


Date Joined Jan 2006
Total Posts : 1978
   Posted 12/23/2007 7:56 AM (GMT -7)   
I am putting my lidocain patch where the catus-like shingle is. Lyrica make me so tired, all I do is sleep. I am allergic to medicine though...so that is a possibility.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 1:41 PM (GMT -7)
There are a total of 2,736,023 posts in 301,349 threads.
View Active Threads


Who's Online
This forum has 151444 registered members. Please welcome our newest member, Kilgore Trout.
305 Guest(s), 11 Registered Member(s) are currently online.  Details
tickcheckguy, Hope4all, OldSalty, Lynnwood, maria2016, panicgirly, dbwilco, GoBU, Traveler, JKVR, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer